ResearcherID Thomson Reuters  

Buffa, Annalisa
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: C-4275-2011
URL: http://www.researcherid.com/rid/C-4275-2011
Subject: Mathematics
Keywords: numerical analysis
ORCID: http://orcid.org/0000-0003-0384-0876
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
My URLs: www.imati.cnr.it/annalisa
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  9  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A multiplicative Calderon preconditioner for the electric field integral equation
 Author(s): Andriulli, FP; Cools, K; Bagci, H; et al.
 Source: Ieee Transactions on Antennas and Propagation Volume: 56 Issue: 8 Pages: 2398-2412 Published: 2008
 Times Cited: 265
 DOI: 10.1109/TAP.2008.926788
added
02-May-11
2.  Title: Containment control in mobile networks
 Author(s): Ji, M; Ferrari-Trecate, G; Egerstedt, M; et al.
 Source: Ieee Transactions on Automatic Control Volume: 53 Issue: 8 Pages: 1972-1975 Published: 2008
 Times Cited: 263
 DOI: 10.1109/TAC.2008.930098
added
02-May-11
3.  Title: On traces for H(curl, Omega) in Lipschitz domains
 Author(s): Buffa, A; Costabel, M; Sheen, D
 Source: Journal of Mathematical Analysis and Applications Volume: 276 Issue: 2 Pages: 845-867 Published: DEC 15 2002
 Times Cited: 153
added
02-May-11
4.  Title: On traces for functional spaces related to Maxwell's equations Part I: An integration by parts formula in Lipschitz polyhedra
 Author(s): Buffa, A; Ciarlet, P
 Source: Mathematical Methods in the Applied Sciences Volume: 24 Issue: 1 Pages: 9-30 Published: JAN 10 2001
 Times Cited: 142
added
02-May-11
5.  Title: A dual finite element complex on the barycentric refinement
 Author(s): Buffa, A; Christiansen, SH
 Source: Mathematics of Computation Volume: 76 Issue: 260 Pages: 1743-1769 Published: 2007
 Times Cited: 140
added
02-May-11
6.  Title: Isogeometric analysis in electromagnetics: B-splines approximation
 Author(s): Buffa, A; Sangalli, G; Vazquez, R
 Source: Computer Methods in Applied Mechanics and Engineering Volume: 199 Issue: 17-20 Pages: 1143-1152 Published: 2010
 Times Cited: 131
 DOI: 10.1016/j.cma.2009.12.002
added
02-May-11
7.  Title: A fully "locking-free" isogeometric approach for plane linear elasticity problems: A stream function formulation
 Author(s): Auricchio, F; da Veiga, LB; Buffa, A; et al.
 Source: Computer Methods in Applied Mechanics and Engineering Volume: 197 Issue: 1-4 Pages: 160-172 Published: 2007
 Times Cited: 123
 DOI: 10.1016/j.cma.2007.07.005
added
02-May-11
8.  Title: On traces for functional spaces related to Maxwell's equations Part II: Hodge decompositions on the boundary of Lipschitz polyhedra and applications
 Author(s): Buffa, A; Ciarlet, P
 Source: Mathematical Methods in the Applied Sciences Volume: 24 Issue: 1 Pages: 31-48 Published: JAN 10 2001
 Times Cited: 115
added
02-May-11
9.  Title: A justification of eddy currents model for the Maxwell equations
 Author(s): Ammari, H; Buffa, A; Nedelec, JC
 Source: Siam Journal on Applied Mathematics Volume: 60 Issue: 5 Pages: 1805-1823 Published: MAY 26 2000
 Times Cited: 102
added
02-May-11
10.  Title: MIMETIC FINITE DIFFERENCES FOR ELLIPTIC PROBLEMS
 Author(s): Brezzi, F; Buffa, A; Lipnikov, K
 Source: Esaim-Mathematical Modelling and Numerical Analysis-Modelisation Mathematique Et Analyse Numerique Volume: 43 Issue: 2 Pages: 277-295 Published: 2009
 Times Cited: 82
 DOI: 10.1051/m2an:2008046
added
02-May-11
publication(s)  
First Page Previous Page Page   of  9  Go Next Page Last Page
  Sort by:    Results per page: